# SDR CA071016016

- Difficulty date: August 20, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Airtrc AT401
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: AG
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING SPRAYING OPERATIONS THE ENGINE EMITTED A LOUD NOISE AND LOST POWER, RESULTING IN A FORCED LANDING.
